Authors: Stošić, Marko 
Title: Slavik Jablan's last notes on the Chern-Simons invariants of knots
Journal: Journal of Knot Theory and its Ramifications
Volume: 25
Issue: 9
Issue Date: 1-Aug-2016
Rank: M23
ISSN: 0218-2165
DOI: 10.1142/S0218216516410169
Abstract: 
This note is dedicated to the memory of Slavik Jablan, and the last work we had together on the computation and properties of Cherns-Simons invariant of knots and links.
Keywords: Cherns-Simons invariant | volume | volume conjecture
Publisher: World Scientific

Show full item record

Page view(s)

20
checked on May 29, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.